Extension of null-additive set functions on
algebra of subset
Novi Sad Journal of Mathematics, Tome 31 (2001) no. 2
Cet article a éte moissonné depuis la source Novi sad journal of mathematics website
@article{NSJOM_2001_31_2a_1,
author = {E. Pap},
title = {Extension of null-additive set functions on
algebra of subset},
journal = {Novi Sad Journal of Mathematics},
pages = {9-13},
year = {2001},
volume = {31},
number = {2},
url = {http://geodesic.mathdoc.fr/item/NSJOM_2001_31_2a_1/}
}
E. Pap. Extension of null-additive set functions on algebra of subset. Novi Sad Journal of Mathematics, Tome 31 (2001) no. 2. http://geodesic.mathdoc.fr/item/NSJOM_2001_31_2a_1/